MAUDE Adverse Event Report: OBERDORF SYNTHES PRODUKTIONS GMBH HANDLE F/POLYAXIAL HEAD HOLDER FOR USS POLYAXIAL

OBERDORF SYNTHES PRODUKTIONS GMBH HANDLE F/POLYAXIAL HEAD HOLDER FOR USS POLYAXIAL
Catalog Number 03.607.006
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 06/15/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Reporter is a synthes employee.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that on (b)(6) 2020, that a customer requested information regarding the re-processing of ferrozell handles.It was recommended to wash ferrozell/plastic handles at ph 4-9.5.It is also recommended mild alkaline washing at ph 10.5 - 11.0.The customer cannot reprocess the instruments due to color residues being left behind.This report involves one (1) handle f/polyaxial head holder for uss polyaxial.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
HANDLE F/POLYAXIAL HEAD HOLDER FOR USS POLYAXIAL
Common Device Name
HANDLE F/POLYAXIAL HEAD HOLDER FOR USS POLYAXIAL
Manufacturer (Section D)
OBERDORF SYNTHES PRODUKTIONS GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key10196990
Report Number8030965-2020-04454
Device Sequence Number2561520
Product Code LXH
UDI-Device Identifier07611819185425
UDI-Public(01)07611819185425
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.607.006
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/15/2020
Supplement Date Received by Manufacturer07/23/2020
Initial Report FDA Received Date06/25/2020
Supplement Report FDA Received Date08/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1